# SDR ASAA0280149

- Difficulty date: April 28, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - DURING PREFLIGHT CHECK, DETERMINED THAT THE 1ST CLASS CABIN EMERGENCY TRACK LIGHTING WAS INOPERATIVE.  RECONNECTED WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
